# SDR ABXA9800712

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4645517502
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

680 BULKHEAD UPPER ATTACH FITTING TO FLOOR BOARD FRAME CRACKED AT RBL24.  REPLACED FLOOR SUPPORT ANGLE IAW DWG 4645517 AND DC8 SRM 51-1-20D.
